# SDR DHL9770141C

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 264/271.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, NOSE W/W RIGHT SIDEWALL PRESSURE WEB CRACKED AT AFT ACCESS PANEL UPPER EDGE BS 264 AND 271.5.  BOTH AT W/L186.  CUT OUT DAMAGED AREA (THREE SECTIONS), 3 BY 1, 3 BY 1 AND 5 BY 1 AT BS 264 AND 271.5 W/L 186 PER BOEING S/B 727-53-0145.  INSTALLED DOUBLER REPAIR AT RT NOSE W/W PER BOEING S/B 727-53-0145.  SIZE OF DOUBLER 40 BY 32, N/R 7655.
